MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,AEROMIST COLORS ,CHARCOAL

MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,AEROMIST COLORS ,CHARCOAL
Catalog Number HCS70004C
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the nebulizer is not blowing air.The item is brand new.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the nebulizer is not blowing air.The item is brand new.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,AEROMIST COLORS ,CHARCOAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key25194106
Report Number1417592-2026-01393
Device Sequence Number21359777
Product Code BTI
UDI-Device Identifier00888277415044
UDI-Public00888277415044
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004C
Device Lot Number6462412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown